# SDR IPXA2018030927265

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 16,328 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Part serial: 6042
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  EMERGENCY LIGHTS AT THE L1 DOOR WERE ON & OFF INTERMITTENTLY.  REMOVED AND REPLACED THE POWER SUPPLY.
